| Model Number |
610-2231411-01 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Justification for no udi, this device was manufactured before udi requirements.Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged while attempting to monitor a patient (age & gender unknown), the device inappropriately shut down.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.